In the present paper, we investigate the properties of geodesic sub-(α,b,s)-preinvex functions on Hadamard manifolds and establish some basic properties in both general and differential cases. Furthermore, we explored sufficient conditions of optimal solutions and proved some new inequalities under geodesic sub-(α,b,s)-preinvexity.
Digital Object Identifier (DOI)
Saleh, Wedad and Kılıc ̧man, dem
"A Note on the Characteristic Properties of Geodesic Sub-(α,b,s)-Preinvex Functions,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 18.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss3/18